# SDR HSYA2012011112

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N760FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0252
- Aircraft time: 14,818 hours, 25,300 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Obstructed
- Location: Power Quadrant
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL, PILOT COULD NOT GET POWER LEVER TO GO INTO IDLE & ELECTED TO GO AROUND.  AN EMERGENCY WAS DECLARED AND THE POWER LEVER FREED UP.  FLIGHT LANDED WITHOUT FUTHER INCIDENT.  MX WAS UNABLE TO DUPLICATE THE PROBLEM. THROTTLE LINKAGE WAS INSPECTED AND LUBED, PERFORMANCE GROUND RUN AND OPS CHECKED GOOD IAW MM 76-10-00 AND ACFT WAS RETURNED TO SERVICE.  PILOT REPORTED THE "BINDING THROTTLE" RECURRED, THOUGH NOT AS SEVERE.  ACFT LANDED WITHOUT INCIDENT AND PILOT REPORTED THE THROTTLE STUCK IN IDLE AND REQUIRED UNUSAL FORCE TO MOVE FROM IDLE POSITION.  MX PERFORMED A DETAILED INSPECTION OF ENGINE CONTROL QUADRANT ASSY AND ALL RELATED LINKAGES, CABLES AND COMPONENTS.  FOUND POWER LEVER CONTROL AFT LINKAGE OUT OF RIG AND FOUND PEN CAP IN THE BOTTOM OF THE THROTTLE QUADRANT.    RIGGED POWER CONTROL LINKAGE & CABLES IAW MM 76-10-01 & 76-10-03 AND GROUND PERFORMANCE RUN COMPLETED IAW MM 71-00-00.  OPS GOOD IN ALL PARAMETERS.  OPS CHECK FLIGHT COMPLETED AND SATISFACTORY IN ALL AREAS.  ACFT RETURNED TO SERVICE.  N
